# SDR FDEA201008112936

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 22,314 hours, 11,871 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: 96981C
- Condition: Failed
- Location: Fuel Filter
- Part time: 2,550 hours, 1,387 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE-OFF POWER APPLIED & DURING ROLL. AT APPROX 60 KTS, NR 1 ENG FUEL FILTER CLOGG LIGHT ILLUMINATED WITH ECAM ALERT. TAKEOFF ABORTED, THROTTLES REDUCED.  ECAM WARNING EXTINGUISHED,  ALL ENGINE INDICATIONS NORMAL. SUBSEQUENT T/O NORMAL, BUT NR 1 ENG CLOG ECAM RETURNED DURING CLIMB. WITH NR 1 ENG POWER BELOW 100 %, WARNING LIGHT & ECAM EXTINGUISHED.  PERFORMED FUEL FILTER INSP IAW MM 73-12-03-06, NO DEBRI FOUND.  INSTALLED NEW FILTER IAW MM 73-12-02-04.  OHMED WIRING FOR WARNING LIGHT TO FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW WRI 73-34-01, PG 01.  R & R NR 1 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM 73-34-11-4 05.  LEAK CHECKED OK. OK FOR SERVICE.
